# SDR IPXA0563606

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Engine: Rroyce RB211*
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O REC'D FAULT GPWS ALERT INCLUDING TERR AND PULL UP ADVISORIES.  CREW CONF FAULTY MESSAGE WHILE ENROUTE AND DETERMINED DATA WAS OK, BUT IRS DATA AND POS INFO WAS NOT OK.  LT IRS AND FMC PPOS DISPLAYED CORRECT POSITION.  GPWS OPS CK PERFORMED IAW AMM 34-46-00-5.  NO FAULTS AT THIS TIME AND OPS CHECK OF THE IRS PERFORMED IAW AMM 34-21-00-5, TASK 34-21-00-715-044 NO FAULT AT THIS TIME AND AFTER 1 HOUR THE INT POS AND L, C&R IRS POS WERE SAME NO DRIFTING ON GATE.
